# SDR QXEA2021052100259

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 10,663 hours, 6,431 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS FROM THE AFT GROUND SPOILER CONTROL VALVE MIS-ROUTED AND IS ATTACHED TO FUEL QUANTITY WIRING. ABOUT 2 FEET FROM P0746 CONNECTOR.. RE-ROUTED HARNESS FROM THE GROUND SPOILER CONTROL VALVE AWAY FROM FUEL HARNESS. REFERENCE E175 WIRING MANUAL SWPM 20-45-30.
